# SDR FDEA201007082405

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 51,061 hours, 16,708 cycles
- Engine: Pwa PW4158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT ON T/O.  SWITCHED TO SYS 1, NO JOY. COMPLIED WITH QRH.  RETURNED FIELD.  ALSO PITCH TRIM NR 2, ATS, NR 1 PRESSURE REGULATOR FAULTED AT SAME TIME.  PILOT ATTEMPTED TO THROW THE  HANDLE, WOULD NOT GO PAST HALFWAY. THEN GOT ECAM  INDICATION, ALONG WITH PITCH TRIM, ATS, AND PRESS  REG DROPPING OFF, THEN TRIED SYS 1.  CREW STATED ACFT ACTED AS IF IT WAS STILL IN ' GROUND' MODE.  ON  WALKAROUND, NO OBVIOUS DEFECTS NOTED.  CREW ALSO STATED ACFT WAS NOT PRESSURIZING.  R & R PRESSURE INDICATOR REF MM 32-11-15-04-0 OPS CHECK NORMAL. CHECKED PROX BOX SHOWED NO FAULTS. PERFORMED GEAR SWING REF 32-31-00.  AS PRECAUTIONARY R & R PROX DECTECTOR UNIT REF: MM 32-31-71-04.  R & R LANDING GEAR HANDLE REF: 32-31-11-04. PERFORMED GEAR  SWING ON BOTH SYS 1 AND 2.  GEAR SWING NORMAL.
